MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. PRESTIGE LP¿ CERVICAL DISC SYSTEM WITH STREAMLINED INSTRUMENTS; PROSTHESIS, INTERVERTEBRAL DISC

MEDTRONIC SOFAMOR DANEK USA, INC. PRESTIGE LP¿ CERVICAL DISC SYSTEM WITH STREAMLINED INSTRUMENTS; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 6975205
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was reported that, the 5 mm guide was slightly bent and the trial gets wedged on.There was no patient involvement reported.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis of part # 6975205; lot# id19k020 visual and optical examination revealed the tip of the instrument is bent from what appears to be overload.This is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PRESTIGE LP¿ CERVICAL DISC SYSTEM WITH STREAMLINED INSTRUMENTS
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23953809
Report Number3003120897-2026-00004
Device Sequence Number21075379
Product Code MJO
UDI-Device Identifier00643169752955
UDI-Public(01)00643169752955(11)191206(10)ID19K020
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6975205
Device Catalogue Number6975205
Device Lot NumberID19K020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown